# SDR FDEA202502280306

- Difficulty date: February 28, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 22,325 hours, 13,061 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 81681
- Part serial: 819
- Condition: Failed
- Location: Zone 300
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON FINAL, WITH AUTOPILOT OFF, RUDDER WAS VERY  DIFFICULT TO OPERATE ON THE RIGHT PEDAL BUT THEN  FELT LIKE IT PUSHED THROUGH SOMETHING AND WAS LESS  STIFF BUT STILL MORE THAN NORMAL. LEFT PEDAL FELT  NORMAL. ON TAXI OUT RUDER CHECK FELT NORMAL, TAXI  IN, TRIED AND BOTH DIRECTIONS FELT NORMAL AS WELL.   REMOVED AND REPLACED THE 300CY VARIABLE STOP ACTUATOR PER A300-600 AMM 27-23-23-04. OPS CHECK GOOD PER A300-600 AMM 27-23-00 BLOCK 501.
